EconPapers    
Economics at your fingertips  
 

From Caristi’s Theorem to Ekeland’s Variational Principle in -Complete Metric-Like Spaces

Mohamed Jleli, Bessem Samet, Calogero Vetro and Francesca Vetro

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

We discuss the extension of some fundamental results in nonlinear analysis to the setting of -complete metric-like spaces. Then, we show that these extensions can be obtained via the corresponding results in standard metric spaces.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/319619.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/319619.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:319619

DOI: 10.1155/2014/319619

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:319619